# SDR LR7A2021011402696

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3729126
- Condition: Corroded
- Location: Fuselage
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK UNDER JOB CARD HST5325, FOUND THE FS 132 FLOOR BEAM UPPER CAP CORRODED AT RBL 28-40, WL 195.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-30-13 NR 1000309122.  PSE 53-30-08, AD 2012-06-09.
